. At the end of shoveling with mild lifting of snow, I walked up stairs and felt my heart progressively beating ... apple , slight queeziness, and heart continued pounding. It felt like terror. The feeling of my heart ...
hi i am 33 years old my little kid is 6 years now after his delivery i felt weakness . trembling and worries some times high blood pressure my health is still same now i feel anxiety oftens i takes medicines ...
in both her arms. The fast heartrate lasted a short time, the arm tingling longer (no more than half ...Hello, my 10 year old daughter reported to me that during warm-up in karate class her heart started ...
I have rapidheartrate, shortness of breath, dizziness, headache, and hair loss... About 2 years ... a halter monitor... results of that were rapidheartrate and 6-7 pvc s an hour... I went for an EKG ...
into my morning i began to feel bad. I went and took my blood pressure and it was 127 over 67 bu my heartrate was high and ceating 130. Later had some sweating and became nausea . I was told I was having ...
I am taking livolin 2 puffs twice, combihale ff 250 2 puffs twice and montair lc daily from last one year . what are the side effects of these medicines.
Dear Mr. Khaitan,
Thanks for reposing your faith in us.
The salts that you are using are anti-asthmatic and minute doses of steroids.
Steroids in minute doses do not ordinarily have any systemic side effects. Locally, it may cause fungal infection in nose, throat, cough. Levolin may cause tremors, rapidheartrate, sweating etc.
Pl Write bak 4 further queries.
Hve a nice day.
Hi, I have a cold tingly sensation in my left arm after smoking weed? Is this normal?
As smoking weed has rapidheartrate (RHR) or/and increased blood pressure (HBP) as side effect. Indirectly, such RHR and/or HBP could interfere in the brain or other neurological functions, leading to cold tingly sensation in your left arm.
Therefore, stop smoking weed and get checked by a cardiologist and do ECG and cardiac echo.
Hope it helped!
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions